Chemists Own Paracetamol Suspension 1- 5years 200ml (Same as Panadol)

Chemists Own Paracetamol Suspension 1- 5years 200ml (Same as Panadol)
  • Chemists Own Paracetamol Suspension 1- 5years 200ml (Same as Panadol)
Single Order
You save $3.00
$9.99

$6.99

COMPOUNDED PRODUCT AVAILABLE HERE: https://www.naturalchemist.com.au/compounded-paracetamol-48mg-ml-200ml-1-month-12-years/

For temporany relief of pain and fever in children.

Tutti Frutti/Vanilla flavour

Alcohol, Aspirin, Colour and Sugar free 

Directions

Keep to the recommended dose

May be taken every 4-6 hours if necessary with a maximium of 4 doses in 24 hours

Administer in water or fruit juice if necessary

This medication should not be administed for longer than 48 hours at a time unless advised to by your doctor

Not recommended for children under 1 year of age

Children 1-2 years (10-12 kg): 6-8 ml

Children 2-3 years (12-14 kg): 8-9 ml

Children 3-4 years (14-16 kg): 9-10ml

Children 4-5 years (16-18 kg): 10-11ml

Recommended dosages are based on 15mg of Paracetamol per Kg of body weight.

Contains 8g of Maltitol and 11g of sorbitol per 44ml, which may have a laxative effect or cause diarrhoea.

Also contains hydroxybenzoates and saccharin sodium.

Ingredients

Ingredient

Amount

Hydroxybenzoates

MG/G

Paracetamol

120 MG

Saccharin Sodium

 

Sorbitol

11 g

 

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.